# SDR ABXA20250917231

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 90,206 hours, 43,527 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Condition: Faulted
- Location: Cargo Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING THROUGH FLIGHT, MAIN CARGO FIRE DETECTION AMBER LIGHT IN SECTION 3B.  MAINTENANCE  DEFERRED IAW 26-16-2-1 MEL MAINTENANCE PROCEDURES C/W PLACARD INSTALLED MBCB 9/27/25 REPETITIVE INSPECTION REQUIRED BEFORE EACH DEPARTURE 26-16-2-1 IAW MEL 26-16-2-1.  AIRCRAFT RETURNED TO SERVICE.
